# SDR SWIA200922681

- Difficulty date: September 26, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 7,866 hours, 4,444 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Pin
- Condition: Damaged
- Location: Fuel Pump
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING OF XFLOW PUMP INOP FOUND A PUSHED PIN DAMAGED FROM ARCING.  (A-CHECK)  REMOVED AND REPLACED CONNECTOR B7P2 IAW WM 20-26-00.
